# SDR KBMA115465

- Difficulty date: August 31, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS308408
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE HAS A REPORTED OIL LEAK.  REPLACED O-RING AT REAR BEARING PRESSURE ELBOW.
